# SDR 95ZZZX4127

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 2420 · AC Generation System
- Part: Act Bolt
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER RUDDER ACTUATOR BOLT IS GALLED AND SCORED.  SSI 55-40-105 (INSTALLED BAD BOLT TO FOM).  REMOVED AND REPLACED BOLT AND SAFTIED.
